# SDR DALA2021061803333

- Difficulty date: June 1, 2019
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,270 hours, 39,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 INITIAL INSPECTION: TOOL MARKS ON DRY BAY ACCESS CUT OUT, BTW STA WS= 204 TO 231, AND BTW STA WS= 231 TO 258 FWD SIDE, AT RH WING. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON DRY BAY ACCESS CUT OUT BTW STA WS 204 TO 231 AND BTW STA WS 231 TO 258 FWD SIDE AT RH WING IAW ER/A 592010-14 REV ORIGINAL SECTION I AND B757-200 SRM. (1102197)
